Jump to content
CrazyBoards.org

Anxiety and Irritation coming back


Recommended Posts

About a year ago I had a Major Depressive Episode with some psychotic symptoms, I went on Cymbalta and have gradually recovered for the most part. The problem is that now that I've been feeling better I've started to try and live a normal life again, and that includes going to class (two of them, to start out with) and my old feelings of anxiety and extreme irritation have begun to creep up. Mostly this involves trouble falling asleep and waking up early to sounds (my mom makes a TON of noise in the morning, she's her own brand of crazy) and then not falling back asleep again. This is what I originally started taking medication for (Lexapro) but the thing is I HATE SSRIs. I gained a crap-ton of weight while on Lexapro, Zoloft and Welbutrin (I know Welbutrin isn't an SSRI but it was even worse) and lost my ability to concentrate. I want to go to my doctor but I don't know what she's going to suggest. I guess I just want to know about other people who have this problem and what they take or any other suggestions.

I just wish I was normal again ;)

But I guess a lot of people here do and have it a lot worse than me :)

Link to comment
Share on other sites

About a year ago I had a Major Depressive Episode with some psychotic symptoms, I went on Cymbalta and have gradually recovered for the most part. The problem is that now that I've been feeling better I've started to try and live a normal life again, and that includes going to class (two of them, to start out with) and my old feelings of anxiety and extreme irritation have begun to creep up. Mostly this involves trouble falling asleep and waking up early to sounds (my mom makes a TON of noise in the morning, she's her own brand of crazy) and then not falling back asleep again. This is what I originally started taking medication for (Lexapro) but the thing is I HATE SSRIs. I gained a crap-ton of weight while on Lexapro, Zoloft and Welbutrin (I know Welbutrin isn't an SSRI but it was even worse) and lost my ability to concentrate. I want to go to my doctor but I don't know what she's going to suggest. I guess I just want to know about other people who have this problem and what they take or any other suggestions.

I just wish I was normal again ;)

But I guess a lot of people here do and have it a lot worse than me :)

I think you should see your doctor. A different medication might work better than the ones you tried before. Or a combo. Wellbutrin made me irritable, but adding a low dose of Lexapro helped a lot. The irritability and depression are gone now, but I still have a lot of anxiety. I'm having some anxiety-induced chest pain right now, as a matter of fact :cussing: . I'm trying to learn to relax and working with my T-doc on identifying the source of my anxiety and putting it in perspective. It's slow going, but I feel like I'm making some progress.

Good luck with the anxiety and with your classes.

Link to comment
Share on other sites

If weight gain was an issue for you on ssri's, you may wish to talk to your dr about prozac and/or luvox. These two have the best weight gain profile of the ssri group for most people (but not all).

You may want to talk about a benzo like valium or klonopin as well.

Just a couple of ideas to get you started.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...